Advertisement

Reactions Weekly

, Volume 1710, Issue 1, pp 248–248 | Cite as

Pazopanib

Diarrhoea, fatigue and stomatitis: case report
Case report

A 38-year-old man developed diarrhoea, general fatigue and stomatitis during treatment with pazopanib [route, duration of treatment to reactions onsets and outcomes not stated]. The man was diagnosed with inguinal epithelioid sarcoma followed by multiple lung metastases. He started receiving treatment with pazopanib 800mg in January 2013. A subsequent improvement in his condition was noted. However, he developed grade 1 or less diarrhoea, general fatigue and stomatitis during pazopanib treatment.

Author comment: "Side effects, including diarrhea, general fatigue, and stomatitis, have been observed, but they have all been grade 1 or less."

Reference

  1. Irimura S, et al. Successful treatment with pazopanib for multiple lung metastases of inguinal epithelioid sarcoma: A case report. Case Reports in Oncology 8: 378-384, No. 3, 2015. Available from: URL: http://doi.org/10.1159/000439427 -Japan

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations